# SDR 95ZZZX6221

- Difficulty date: October 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216EE
- Make and model: Beech C-99
- Aircraft serial: U206
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Gasket
- Part number: 509215821
- Condition: Deformed
- Location: Fuel Probe
- Component: 999200653
- Stage of operation: NR
- Nature of condition: B, K
- Precautionary procedure: O

## Discrepancy

MIA/HAV - FLT DS101 - PILOT REPORT:  FUEL LEAK ON RIGHT NACELLE, FUMES IN CABIN.  MAINTENANCE:  RETORQUED FUEL PROBE HARDWARE FOR NACELLE TANK.
